≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Quitting gutkha side effects

I have tried and not chewd gutkha from last 3days but more saliva is coming in my mouth and feeling very low and having little bit pain in my back side of head.

Pls help me to recover it
 
  Loich on 2016-10-13
This is just a forum. Assume posts are not from medical professionals.
Some times I am also feeling absent minded..but I pro.ised myself tha I will mot chew it again..
Bhuk bhi bahut lag rai hai n pyas bhi..
[message edited by Loich on Thu, 13 Oct 2016 11:59:52 UTC]
 
Loich 3 years ago
They are all normal withdrawal symptoms. If you have determined that's really good. The symptoms generally last about couple of weeks. Then you can be your original self. You have hard time of 2 weeks. If you pass it successfully you don't really need anything more.
 
DrKulkarni 3 years ago
I suggested earlier Nicotex 4 mg. chewing gum to take care of withdrawal symptoms. Take 2 or 3 of them per day, when the urge becomes irrestible.
 
gavinimurthy 3 years ago
4 days no gutkha... Only saliva problems n headache problem..
 
Loich 3 years ago
Nice. Keep it up.you can do it.

Best wishes

Murthy
 
gavinimurthy 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.